Skip to Main content Skip to Navigation
Journal articles

Optimal canonization of all substrings of a string

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619182
Contributor : Maxime Crochemore Connect in order to contact the contributor
Submitted on : Monday, September 5, 2011 - 4:55:49 PM
Last modification on : Saturday, January 15, 2022 - 3:58:52 AM

Identifiers

  • HAL Id : hal-00619182, version 1

Collections

Citation

Alberto Apostolico, Maxime Crochemore. Optimal canonization of all substrings of a string. Information and Computation, Elsevier, 1991, 95 (1), pp.76-95. ⟨hal-00619182⟩

Share

Metrics

Record views

35